Medication Sensitivities?????

Discussion in 'General Health & Wellness' started by OldOne, Mar 29, 2006.

  1. OldOne

    OldOne New Member

    I have reached the point where I seem to have difficulty with all medication. Fortunately I haven't needed a long term antibiotic yet. I mostly can't sleep and then when I do I tend to have bad dreams and jerk or twich awake with a rapid heart beat. Anyone out there having similar problems or know what's going on. ANY SUGGESIONS FOR HELP??
  2. ChyC

    ChyC New Member

    I have had to stop and have new meds prescribed to me by my doctor. See if your's can give an lternative med to replace the one or one's that are causing this problem.

    Good luck.
    Chy
  3. TwoCatDoctors

    TwoCatDoctors New Member

    This is a suggestion that a speaker gave us. Make sure you give each doctor you see a list of all prescription medications, vitamins, herbals, supplements, aspirins, Motrin, Aleve, remedies, or whatever else that you are taking. Not all herbals/supplements or others go well with all prescription medications and that way you are helping the doctor to select medications specifically for you. Also tell the doctors what you experienced in the past so they can help select medication for you that will avoid those symptoms. Good luck.
  4. teena0911

    teena0911 New Member

    You sound like me. I react to most my drugs in 8-9 months from starting them. Sleep is a real big problem. I have to take more and more just to sleep a couple of hours. I end up with strange dreams also. good luck!